MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONFORM MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT.

IMPLANTECH ASSOCIATES, INC. CONFORM MANDIBULAR ANGLE(TM); MANDIBULAR IMPLANT.
Model Number N/A
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Methods: the actual device was not evaluated, however implantech reviewed production records, as well as performing trend analysis.Results: no device problem was found.There have been no other reports of infection with either the manufacturing lot or associated sterile lot.Conclusion: infection is a known, inherent risk of implant procedures and is addressed in the product labeling.
 
Event or Problem Description
Complainant reported that patient had right side mandibular angle implant explanted 5 days post-op due to infection.(this is the same patient and same complainant reported in 2028924-2022-00008 which addresses the left side device).

Brand Name
CONFORM MANDIBULAR ANGLE(TM)
Common Device Name
MANDIBULAR IMPLANT.
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer (Section G)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
Manufacturer Contact
craig arthur
6025 nicolle street, suite b
ventura, CA 93003
8053399415
MDR Report Key14714153
Report Number2028924-2022-00007
Device Sequence Number12153116
Product Code FWP
UDI-Device IdentifierM724CMA12R1
UDI-PublicM724CMA12R1
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K905268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCMA-12R
Device Lot Number896296
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Initial Report FDA Received Date06/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale